Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 231, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 2, 2015, 8:43 PM CDT for 4 counties in Missouri. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 8:43 PM CDT (01:43 UTC)
- Expired
- Aug 2, 2015, 9:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, MO, Linn County, MO, Macon County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 189 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 8:44 PM CDT | TSTM WND GST 60 | Kirksville, MO | POWER LINES DOWN IN TOWN |
| Aug 2, 8:44 PM CDT | HAIL 0.88 | 1 W Kirksville, MO | |
| Aug 2, 8:46 PM CDT | TSTM WND GST 50 | 3 S Kirksville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 6:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3927 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
304
WUUS53 KEAX 030143
SVREAX
MOC001-115-121-211-030215-
/O.NEW.KEAX.SV.W.0231.150803T0143Z-150803T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
ADAIR COUNTY IN NORTHEASTERN MISSOURI...
EASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHWEST OF NOVINGER...OR 14 MILES SOUTHWEST OF KIRKSVILLE...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 833 PM...ESTIMATED WIND
GUSTS OF 55 TO 60 MPH WERE REPORTED IN MILAN.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...BROOKFIELD...LA PLATA...BUCKLIN...NOVINGER...
ATLANTA...LINNEUS...BRASHEAR...BROWNING...NEW CAMBRIA...PURDIN...
GIBBS...MILLARD...ELMER...ETHEL...SOUTH GIFFORD...KIRKSVILLE
REGIONAL...SAINT CATHERINE...WINIGAN AND REGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
&&
LAT...LON 3971 9310 4012 9331 4033 9235 4005 9234
3995 9235 3995 9229 3988 9229
TIME...MOT...LOC 0141Z 325DEG 30KT 4009 9282
HAIL...<.75IN
WIND...60MPH
$$
LG3 follow-up statements
743
WWUS53 KEAX 030151
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 PM CDT SUN AUG 2 2015
MOC001-115-121-211-030215-
/O.CON.KEAX.SV.W.0231.000000T0000Z-150803T0215Z/
SULLIVAN MO-ADAIR MO-LINN MO-MACON MO-
851 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN SULLIVAN...ADAIR...EASTERN LINN AND NORTHERN MACON
COUNTIES...
AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF LA
PLATA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...BROOKFIELD...LA PLATA...BUCKLIN...NOVINGER...ATLANTA...
LINNEUS...BRASHEAR...BROWNING...NEW CAMBRIA...PURDIN...GIBBS...
MILLARD...ELMER...ETHEL...SOUTH GIFFORD...KIRKSVILLE REGIONAL...SAINT
CATHERINE...WINIGAN AND REGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
&&
LAT...LON 3971 9310 4012 9331 4033 9235 4005 9234
3995 9235 3995 9229 3988 9229
TIME...MOT...LOC 0151Z 325DEG 30KT 4002 9276
HAIL...0.88IN
WIND...60MPH
$$
LG642
WWUS53 KEAX 030206
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT SUN AUG 2 2015
MOC001-115-121-211-030215-
/O.CON.KEAX.SV.W.0231.000000T0000Z-150803T0215Z/
SULLIVAN MO-ADAIR MO-LINN MO-MACON MO-
906 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN SULLIVAN...SOUTHERN ADAIR...EASTERN LINN AND
NORTHERN MACON COUNTIES...
AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
ATLANTA...OR 11 MILES SOUTHWEST OF LA PLATA...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...BROOKFIELD...LA PLATA...BUCKLIN...ATLANTA...BRASHEAR...
NEW CAMBRIA...GIBBS...MILLARD...ELMER...ETHEL...SOUTH GIFFORD...
KIRKSVILLE REGIONAL...SAINT CATHERINE...WINIGAN AND NEW BOSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
&&
LAT...LON 3971 9310 4004 9312 4021 9235 4005 9234
3995 9235 3995 9229 3988 9229
TIME...MOT...LOC 0205Z 325DEG 30KT 3992 9267
HAIL...0.75IN
WIND...60MPH
$$
LG419
WWUS53 KEAX 030213
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT SUN AUG 2 2015
MOC001-115-121-211-030222-
/O.EXP.KEAX.SV.W.0231.000000T0000Z-150803T0215Z/
SULLIVAN MO-ADAIR MO-LINN MO-MACON MO-
913 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN...
SOUTHERN ADAIR...EASTERN LINN AND NORTHERN MACON COUNTIES WILL EXPIRE
AT 915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN MISSOURI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PORTIONS OF LINN AND MACON COUNTIES UNTIL 945 PM.
LAT...LON 3971 9310 4004 9312 4021 9235 4005 9234
3995 9235 3995 9229 3988 9229
TIME...MOT...LOC 0210Z 325DEG 30KT 3992 9267
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:14 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 2, 6:14 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 614 PM CDT SUN AUG 2 2015 .DISCUSSION... Issued at 258 PM CDT SUN AUG 2 2015 Very warm temperatures and locally high moisture have been the main focus this afternoon, resulting in heat indices climbing into the mid 90s to lower 100s throughout the region. Surface heating has also resulted in steep low-level lapse rates and the recent development of isolated cu, but weak upper-level subsidence and a lack of surface focus, in addition to a weakness in lapse rates above 850 mb indicated on ACARS soundings, has so far squelched any potential deep convective initiation across the region. A weak cold front dropping southward across the region later this evening could provide enough lift for a few isolated storms to get going, but the front's slower than forecast progression and the diurnal decrease in instability after sunset may prevent widespread convection in the majority of the area, as hires models have also begun to indicate. Have delayed and reduced PoPs for this evening and tonight, and pulled any mention of storms east after midnight. A weak wave may push down on the nose of surface high pressure and the northern edge of the elevated thermal ridge on Monday, fueling storm development from eastern Nebraska through northern MO Monday afternoon through the early evening. Storm chances are relatively low, but a few isolated storms aren't out of the question as this weak feature pushes through the area. The aforementioned cold front will settle and become stalled across the region sometime on Monday, although its final position and how much it wavers across the CWA are still in question. This boundary will become the focus for convective activity in the days that follow. For Tuesday and Wednesday, temperatures are a blend of extremes rather than a true forecast, and represent an astounding range of possibilities depending on the position of the stalled frontal boundary and clouds/precipitation associated with said boundary. Greater than 50 PoPs seem reasonable Tuesday through at least the first half of Wednesday as a strong, slow-moving shortwave trough passes over the front, and at least 30 PoPs can't be ruled out stretching through Thursday depending on how long the front lingers in the region and how quickly the Tuesday/Wednesday wave departs. In the wake of the system late in the work week through the coming weekend, temperatures will be slow to recover but precipitation chances will generally decrease. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 606 PM CDT SUN AUG 2 2015 A line of convection along a frontal boundary is approaching the area from the northwest. These storms should weaken as they move into the region, but should still hold together long enough to impact the KC area with gusty winds for a few hours this evening. Otherwise, winds will become variable by the early morning hours before turning southerly by the afternoon. Scattered low-level clouds will begin to develop and persist through the remainder of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Laflin AVIATION...Welsh
Hazardous weather outlook, Aug 2, 5:06 AM CDT, 15 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 506 AM CDT SUN AUG 2 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 506 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING IN AREAS NEAR THE IOWA BORDER. SEVERE WEATHER IS NOT EXPECTED WITH THIS MORNINGS STORMS. THE CHANCE OF THUNDERSTORMS WILL SPREAD SOUTH LATE THIS AFTERNOON AND OVERNIGHT ACROSS NORTHERN MISSOURI. THE STRONGEST OF STORMS WILL BE ABLE TO PRODUCE SMALL HAIL AND DAMAGING WINDS ALONG WITH TORRENTIAL RAIN. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A THREAT OF THUNDERSTORMS WILL PERSIST THROUGH MONDAY AND MONDAY NIGHT ACROSS NORTHERN MISSOURI...WITH THE CHANCE OF STORMS SPREADING ACROSS MUCH OF THE REGION TUESDAY. THEN THERE WILL BE SEVERAL CHANCES FOR MORE THUNDERSTORMS EACH DAY THROUGH FRIDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Aug 2, 8:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 3 E POLLOCK 40.36N 93.03W
08/02/2015 SULLIVAN MO TRAINED SPOTTER
3 INCH DIAMETER TREE BRANCH BROKEN...50 MPH WINDS
ESTIMATED
&&
SBLAIRLocal storm report, Aug 2, 8:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 2 N GREEN CASTLE 40.29N 92.88W
08/02/2015 E60 MPH SULLIVAN MO TRAINED SPOTTER
ESTIMATED LEADING WIND GUST UP TO 60 MPH
&&
SBLAIRLocal storm report, Aug 2, 8:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 1 S GREEN CITY 40.25N 92.95W
08/02/2015 SULLIVAN MO TRAINED SPOTTER
6 INCH DIAMETER TREE LIMB SNAPPED
&&
SBLAIRLocal storm report, Aug 2, 8:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND GST 1 E MILAN 40.20N 93.10W
08/02/2015 E60 MPH SULLIVAN MO TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WIND GUSTS
&&
SBLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:40 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 50 min |
| Aug 2, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 29 min |
| Aug 2, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 37 min |
| Aug 2, 8:48 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 42 min |
| Aug 2, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 49 min |
| Aug 2, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 34 min |
| Aug 2, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 51 min |
| Aug 2, 9:32 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Linn, Livingston | 43 min |
| Aug 2, 9:39 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Nodaway, Worth | 6 hr |
| Aug 2, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 30 min |
| Aug 2, 10:35 PM CDT | Special Weather Statement | EAX | Carroll | 25 min |
| Aug 2, 10:43 PM CDT | Special Weather Statement | EAX | Livingston | 32 min |
| Aug 2, 10:47 PM CDT | Special Weather Statement | EAX | Worth | 43 min |
| Aug 2, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 42 min |
| Aug 2, 11:45 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 45 min |
| Aug 3, 12:05 AM CDT | Flash Flood Warning | EAX | Gentry, Nodaway | 6 hr |
| Aug 3, 12:17 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| Aug 3, 12:27 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 48 min |
| Aug 3, 1:05 AM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Aug 3, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 34 min |
| Aug 3, 2:37 AM CDT | Special Weather Statement | EAX | Gentry | 23 min |
| Aug 3, 4:40 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 7 days |
| Aug 3, 6:22 AM CDT | Special Weather Statement | EAX | DeKalb | 23 min |
| Aug 3, 7:32 AM CDT | Special Weather Statement | EAX | Clinton | 28 min |
| Aug 3, 11:14 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 46 min |
| Aug 3, 11:23 AM CDT | Special Weather Statement | EAX | Daviess | 37 min |
| Aug 3, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb | 37 min |
| Aug 3, 11:40 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 35 min |
| Aug 3, 11:45 AM CDT | Areal Flood Advisory | EAX | Daviess, Harrison | 3 hr |
| Aug 3, 12:15 PM CDT | Special Weather Statement | EAX | Daviess | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.